# SDR DHL9770147C

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 815-830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION AT CABIN SEAT TRACK NR 1 BS 815 TO 830.  REMOVED NR 1 SEAT TRACK BS 740 TO 860.  INSTALLED NEW SEAT TRACK FROM BS 740 TO 860 PER SRM 51-10-1 PAR 4 AND 51-30-2, N/R 5084.
